# SDR DALA2015123007799

- Difficulty date: December 30, 2015
- Submitted: January 2, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 71,612 hours, 32,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT EMERGENCY LIGHT INOP, FOUND BROKEN WIRE ON SEAT BOTTOM HARNESS. REPAIRED WIRE.
